# SDR DL72S972072

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F2 LETTER CK, .75 INCH CRACK LOWER RT CORNER OF WEB STA 1303 ABOVE NR 2 ENGINE S-DUCT.  REPAIRED PER SRM 53-10-4.
